# SDR AALA201610309001

- Difficulty date: October 29, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 50,177 hours, 18,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Broken
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ARMING HANDLE BROKEN OFF. MAINTENANCE REPLACED LATCH ASSEMBLY ON THE L3 DOOR, ARMED & DISARM IAW AMM 52-22-22.  ACCOMPLISHED SATISFACTORY OPS CHECK.  AIRCRAFT WAS GROUNDED.
